# SDR F3LA201803060291

- Difficulty date: January 30, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N951FR
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 28,380 hours, 12,157 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 6423801521
- Part serial: 10108001
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 28,380 hours, 12,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER FWD BULKHEAD CASTING CRACKED AROUND FASTENER HOLE BETWEEN 5:00 AND 6:00 O`CLOCK POSITIONS.  REMOVED AND INSTALLED A SHIELD AND PERFORMED A REPAIR ON THE NR 2 ENGINE OTBD THRUST REVERSER FWD BULKHEAD CASTING IAW SRM 51-42-11, AND EO CV18-1194.
